# SDR DALA2022010600116

- Difficulty date: January 2, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 55,218 hours, 23,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5653 DURING WORKCARD 3351-7001 CHECK EMERGENCY LIGHTS FOUND L3 SLIDE LIGHT EXTERIOR INOP. CORRECTIVE ACTION: RELAMPED, REPLACED #1 FUSE IN EMERGENCY LIGHT POWER SUPPLY (M737) AND TEST OK PER B757 AMM 33-51-07/201. REMOVED PLACARDS. (8231976)
